# SDR AALA201909099002

- Difficulty date: September 6, 2019
- Submitted: September 9, 2019
- Operation: Air carrier
- Aircraft: N951UW
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 19000112
- Aircraft time: 25,829 hours, 21,513 cycles
- System (JASC): 3520 · Passenger Oxygen System
- Part: Oxygen Mask
- Condition: Unwanted Deploy
- Location: Cabin
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: FLIGHT RETURNED TO PHL ON ACCOUNT OF BOTH AFT FLIGHT ATTENDANT OXYGEN MASKS DEPLOYED. AN EMERGENCY WAS DECLARED AND THE FLIGHT LANDED OVERWEIGHT WITHOUT INCIDENT. MAINTENANCE REMOVED & REPLACED AFT FA O2 BOXES IAW AMM 35-20-05. OPS CK GOOD IAW AMM 35-20-00.
